Hello,my name is Janine,iam 41yrs..two weeks ago I had my first period after withdrawal from depo for six mths,it was bright red,two weeks later I get dark brown mixed with mucus,I vomited and felt ill...what will happen,will they be every two weeks..i cannot stand vomiting,especially as I am a full time carer to my autistic son,an8yr old and a husband who is mentally unwell,I have to be ok,the cramps were painful and also I did sleep for two nights which I very unusual.if u can shed some light on this I would appreciate your time. Regards Janine
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing!
Coming off the Depo shot can be very difficult for some women.
Many women have irregular periods for up to a year as well as nausea, which could explain your vomiting. Weight gain, mood changes and very heavy bleeding have also been reported.
I'm not clear if you have been off Depo for six months or were on it for six months?
Best,June 2, 2020 - 10:58am